MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,42 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,42 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had very high hip center on primary hip performed in (b)(6) 2019 and at that time patient was left short.Today, a longer stem was placed to get the patient back closer to equal leg lengths.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10111316
Report Number1818910-2020-13025
Device Sequence Number19787684
Product Code JDI
UDI-Device Identifier10603295170990
UDI-Public10603295170990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-3393
Device Catalogue Number523393
Device Lot Number9064106
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 61; DELTA CER HEAD 11/13 28MM +6; S-ROM*STM STD,42 NK,18X13X160; BI MENTUM PFRK PE LINER 28 61; DELTA CER HEAD 11/13 28MM +6; S-ROM*STM STD,42 NK,18X13X160
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight66